Panadol | Panadol 500mg Film Coated 12 Tablets 2/1/2024| The Health Shop

Panadol 500mg Film Coated 12 Tablets 2/1/2024

EGP80.00

Panadol 500mg Film Coated 12 Tablets

Panadol contains paracetamol; recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: Headache, Colds & Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Toothache, Rheumatic Pain.

- Fast effective pain relief
- Gentle on the stomach

What does it relieve?

  • Headache
  • Colds & Influenza
  • Backache
  • Period Pain
  • Pain of Osteoarthritis
  • Muscle Pain
  • Toothache
  • Rheumatic Pain
  • What are its features?
  • Fast & Effective
  • NOT SUITABLE FOR CHILDREN UNDER 10 YEARS.
    For professional advice on medicines, consult your pharmacist.

    Contains Paracetamol

Quantity

 

Security policy

 

Delivery policy

 

Return policy

 

Privacy Policy

Panadol contains paracetamol; recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: Headache, Colds & Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Toothache, Rheumatic Pain.

- Fast effective pain relief
- Gentle on the stomach

What does it relieve?

  • Headache
  • Colds & Influenza
  • Backache
  • Period Pain
  • Pain of Osteoarthritis
  • Muscle Pain
  • Toothache
  • Rheumatic Pain
  • What are its features?
  • Fast & Effective
  • What are the ingredients?
  • Each film-coated tablet contains Paracetamol 500mg.

    See leaflet for further information.

  • بنادول 500 مجم


Specific References

related products

11 other products in the same category: